MAUDE Adverse Event Report: STERILMED, INC. MULTI CLIP APPLIER LIGACLIP ERCA ROTATING MEDIUM/LARGE CLIPS; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC. MULTI CLIP APPLIER LIGACLIP ERCA ROTATING MEDIUM/LARGE CLIPS; CLIP, IMPLANTABLE, REPROCESSED
Catalog Number ETHER320
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned on january 23, 2018 and was examined and subjected to full functional testing.The device was fired, loading properly and producing clips of proper pinch and alignment.No defect was found with the device's functionality.No malformed or misaligned clips were produced.Based on these findings, the complaint could not be confirmed.No lot number was provided in order to conduct a review of the device history record.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure with a multi clip applier ligaclip erca rotating medium/large clips and a clip malformation occurred.There was no patient consequence.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.

Brand Name
MULTI CLIP APPLIER LIGACLIP ERCA ROTATING MEDIUM/LARGE CLIPS
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key8901853
Report Number2134070-2019-00142
Device Sequence Number2206157
Product Code NMJ
UDI-Device Identifier10888551018937
UDI-Public10888551018937
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K033579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETHER320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1